# SDR CA041102003

- Difficulty date: November 18, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737248C
- Aircraft time: 55,066 hours
- Engine: Pwa JT8D9A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPONENT REPLACEMENT AT HEAVY CHECK, A TYPICAL CRACK WAS DETECTED AT THE SPINDLE JOURNAL FORWARD END ON FLAP CARRIAGE NR 7.
